Alert archive / North Carolina / Flash Flood Warnings in 2024

Flash Flood Warning 34, NWS Wilmington, NC

August 11, 2024Bladen County, Robeson County, North Carolina

NWS Wilmington, NC issued this flash flood warning at Aug 11, 2024, 6:02 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2024, 6:02 PM EDT (22:02 UTC)
Expired
Aug 11, 2024, 10:00 PM EDT
In force
4 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
None

Counties Bladen County, NC, Robeson County, NC

The radar

The Wilmington radar (KLTX), 104 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 7:17 PM EDTFLASH FLOOD4 Se Pembroke, NCFlash flooding near the intersection of Country Club Road (NC-711) and Eddie Sampson Road.
Aug 11, 7:30 PM EDTFLASH FLOOD1 Ese Parkton, NCFlash flooding reported in multiple spots throughout Parkton, including along Victoria Drive, Blue Road, and West Parkton Tobermory Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2024-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2024-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WGUS52 KILM 112202
FFWILM
NCC017-155-120000-
/O.NEW.KILM.FF.W.0034.240811T2202Z-240812T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
602 PM EDT Sun Aug 11 2024

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northwestern Bladen County in southeastern North Carolina...
  Northern Robeson County in southeastern North Carolina...

* Until 800 PM EDT.

* At 602 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly, particularly with river flooding already ongoing 
  in the area.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lumberton, Elizabethtown, Red Springs, Pembroke, Maxton, St. 
  Pauls, Tolarsville, Howellsville, Tobermory, Smiths, Duart, Barker 
  Ten Mile, Robeson Community College, Hestertown, Bladen Community 
  College, White Oak, Jerome, Rex, Ruskin and Buie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flooding from heavy rainfall can be expected, especially 
near poor drainage areas and other flood prone locations. It is 
harder to recognize flood dangers at night, as it will be difficult 
to determine the depth of the water. Roads may be damaged or washed 
away. Most flood deaths occur in vehicles. If flooding is observed, 
then turn around, don't drown.

&&

LAT...LON 3472 7938 3477 7933 3482 7936 3484 7935
      3483 7919 3495 7903 3490 7894 3483 7890
      3486 7850 3468 7834 3460 7865 3457 7915

FLASH FLOOD...RADAR INDICATED

$$

IGB
3 follow-up statements
531 
WGUS52 KILM 112357
FFWILM
NCC017-155-120100-
/O.EXT.KILM.FF.W.0034.000000T0000Z-240812T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
757 PM EDT Sun Aug 11 2024

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northwestern Bladen County in southeastern North Carolina...
  Northern Robeson County in southeastern North Carolina...

* Until 900 PM EDT.

* At 757 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain in Parkton and Pembroke. Between 2 and 4 
  inches of rain have fallen. The expected rainfall rate is 1.5 to 2 
  inches in 1 hour. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lumberton, Elizabethtown, Red Springs, Pembroke, Maxton, St. 
  Pauls, Tolarsville, Howellsville, Tobermory, Smiths, Duart, Barker 
  Ten Mile, Robeson Community College, Hestertown, Bladen Community 
  College, White Oak, Jerome, Rex, Ruskin and Buie.

Flash flooding has been reported in multiple spots throughout 
Parkton, including along Victoria Drive, Blue Road, and West Parkton 
Tobermory Road. In Pembroke, flash flooding was reported near the 
intersection of Country Club Road (NC-711) and Eddie Sampson Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flooding from heavy rainfall can be expected, especially 
near poor drainage areas and other flood prone locations. It is 
harder to recognize flood dangers at night, as it will be difficult 
to determine the depth of the water. Roads may be damaged or washed 
away. Most flood deaths occur in vehicles. If flooding is observed, 
then turn around, don't drown.

&&

LAT...LON 3472 7938 3477 7933 3482 7936 3484 7935
      3483 7919 3495 7903 3490 7894 3483 7890
      3486 7850 3468 7834 3460 7865 3457 7915

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR

$$

IGB
816 
WGUS52 KILM 120052
FFWILM
NCC017-155-120200-
/O.EXT.KILM.FF.W.0034.000000T0000Z-240812T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
852 PM EDT Sun Aug 11 2024

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northwestern Bladen County in southeastern North Carolina...
  Northern Robeson County in southeastern North Carolina...

* Until 1000 PM EDT.

* At 852 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area, particularly in the 
  Parkton, Lumberton, and Pembroke areas. Between 2 and 4 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lumberton, Elizabethtown, Red Springs, Pembroke, Maxton, St. 
  Pauls, Tolarsville, Howellsville, Tobermory, Smiths, Duart, Barker 
  Ten Mile, Robeson Community College, Hestertown, Bladen Community 
  College, White Oak, Jerome, Rex, Ruskin and Buie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flooding from heavy rainfall can be expected, especially 
near poor drainage areas and other flood prone locations. It is 
harder to recognize flood dangers at night, as it will be difficult 
to determine the depth of the water. Roads may be damaged or washed 
away. Most flood deaths occur in vehicles. If flooding is observed, 
then turn around, don't drown.

&&

LAT...LON 3472 7938 3477 7933 3482 7936 3484 7935
      3483 7919 3495 7903 3490 7894 3483 7890
      3486 7850 3468 7834 3460 7865 3457 7915

FLASH FLOOD...OBSERVED

$$

IGB
243 
WGUS72 KILM 120153
FFSILM

Flash Flood Statement
National Weather Service Wilmington NC
953 PM EDT Sun Aug 11 2024

NCC017-155-120203-
/O.EXP.KILM.FF.W.0034.000000T0000Z-240812T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bladen NC-Robeson NC-
953 PM EDT Sun Aug 11 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR 
NORTHWESTERN BLADEN AND NORTHERN ROBESON COUNTIES...

The heavy rain has ended. Road closures are ongoing in several 
areas, so please continue to heed those. Flooding is likely ongoing 
in low-lying areas, with ponding on roads possible.

A Flood Watch remains in effect until 1100 PM EDT for portions of 
southeast North Carolina and northeast South Carolina.

&&

LAT...LON 3472 7938 3477 7933 3482 7936 3484 7935
      3483 7919 3495 7903 3490 7894 3483 7890
      3486 7850 3468 7834 3460 7865 3457 7915

$$

IGB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:42 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 11, 2:42 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
242 PM EDT Sun Aug 11 2024

.SYNOPSIS...
A front stalled nearby will keep the weather unsettled through
Monday. Gradual drying will begin Tuesday as the front pushes to
the south, possibly even leading to rain-free weather beginning
Thursday as even the humidity abates.

&&

.NEAR TERM /THROUGH MONDAY/...
The stationary front and the deep moisture, 2" + precipitable water,
will continue to be the main focus. This afternoon, convection is
focused along the coast, and a second band is along the stationary
from Northeast Bladen County to the west of Florence County. Very
little synoptic forcing is seen, but at the mesoscale, the frontal
boundary and afternoon heating are supplying the lift and
instability. 

The convective allowing model focus shows on Monday, the
concentration of convection will begin along the coast and become
scattered to the western portions of the County Warning Area.

With the saturated ground from tropical storm Debby, today's ongoing
convection requires the continuation of the Flood Watch through 11
PM. Any of these slow-moving thunderstorms can quickly drop 1-2" of
rain.

The low temperatures tonight are expected to fall into the middle
70s inland and the upper 70s at the coast.  Patchy fog is expected
to develop a few hours before sunrise and dissipate by mid-morning. 
Highs on Monday will range from the upper 80s over Southeast North
Carolina and lower 90s over Northeast South Carolina.

&&

.SHORT TERM /MONDAY NIGHT/...
Frontal boundary nearly stalled and to our south Monday. Models are
in good agreement in keeping the area mostly rain-free though the
proximity of the boundary will still call for slight chance POPs
along the coast and southern zones. The boundary remains to our
south Tuesday and model POPs seem a bit too high. Granted there is
no strong push of dry air just yet but conceptually Tuesday should
really mark a downward trend in rainfall chances and moreso
intensity as PW lowers from the current all time high values.
Temperatures through the period will be close to seasonable
normals.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
High pressure builds in from the north Wednesday lowering both
dewpoints and rain chances, even moreso Thursday. A few light
showers are progged to linger but the heavy rain threat will have
ended allowing area river to see decreasing flooding, some even
dropping out of flood status altogether during this timeframe.  Late
in the week an upstream ridge strengthens and the trough in the East
does as well.  We should have a few days with highs in the low 80s
and lows in the upper 60s.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
Convection with MVFR/IFR conditions has begun along the coast
and the coastal convection is expected to shift inland through
the afternoon and evening. After the convection wanes after 04Z,
VFR conditions are expected to be short lived at the inland TAF
sites where IFR conditions for mist and ceilings are expected
after 08 UTC. At the coastal TAF sites MVFR conditions are
expected mainly after 06 UTC. Conditions are expected to improve
to VFR after 12/13 UTC.

Extended Outlook... Predominantly VFR expected this week outside
of morning fog and aftn/evening convection, as we return to a more
typical summertime pattern. A period of dry weather begins
Thursday.

&&

.MARINE...

Through Monday...As the stationary front remains inland, the
winds will remain from the southwest at around 10 knots through
Monday. Seas with a southeast swell will stay between 2 and 3
feet through the period.

Monday night through Friday... Cold front pushes through just
prior to the period leading to wind swinging around to the NE.
Not a common wind direction for the time of year but unlike with
winter fronts there is no big push of high pressure, keeping
the winds light and conditions manageable for mariners. There
will be a bit of a short period wind chop that develops,
possibly as low as 5 seconds. The high pushes south a bit
stronger later in the period keeping winds out of the NE. Seas
and winds remain mellow-until the Ernesto swells arrive with
could be as soon as Friday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch until 11 PM EDT this evening for NCZ087-096-099-
     105>110.
SC...Flood Watch until 11 PM EDT this evening for SCZ017-023-024-
     032-033-039-054>056-058-059.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...RH
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...RH
MARINE...ILM
Hazardous weather outlook, Aug 11, 2:34 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
234 PM EDT Sun Aug 11 2024

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-056-058-
059-121845-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Coastal Georgetown-Central Horry-
Northern Horry-
234 PM EDT Sun Aug 11 2024

...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy Rainfall from scattered to numerous thunderstorm especially on
Monday could produce localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-121845-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
234 PM EDT Sun Aug 11 2024

...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.
   Flood Watch.

In addition, heat indices will reach 100-104 degrees today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy Rainfall from scattered to numerous thunderstorm especially on
Monday could produce localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-121845-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
234 PM EDT Sun Aug 11 2024

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 11, 3:16 PM EDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
316 PM EDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     Lightning        1 W Smith Creek         34.26N  77.89W
08/11/2024                   New Hanover        NC   NWS Employee

            Lightning strike caused a structural fire in the
            Deerbrook apartment complex. Time estimated by radar.

&&

Event Number ILM2400305

IGB
Special weather statement, Aug 11, 4:36 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Wilmington NC
436 PM EDT Sun Aug 11 2024

SCZ055-056-112100-
Coastal Georgetown SC-Inland Georgetown SC-
436 PM EDT Sun Aug 11 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEORGETOWN COUNTY
THROUGH 500 PM EDT...

At 436 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Oatland, or 7 miles north of
Georgetown, moving southeast at 15 mph.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Georgetown, DeBordieu Colony, Pawleys Island, Yawkey South Island,
Graves, Oatland, and Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3350 7950 3359 7927 3341 7913 3338 7915
      3335 7915 3327 7918 3324 7918 3321 7917
      3315 7931
TIME...MOT...LOC 2036Z 333DEG 11KT 3346 7932

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IGB
Special weather statement, Aug 11, 5:00 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wilmington NC
500 PM EDT Sun Aug 11 2024

SCZ055-056-112130-
Coastal Georgetown SC-Inland Georgetown SC-
500 PM EDT Sun Aug 11 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEORGETOWN COUNTY
THROUGH 530 PM EDT...

At 500 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Oatland, or near Georgetown,
moving southeast at 10 mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Georgetown, Graves, Oatland, and Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3349 7947 3358 7927 3343 7914 3334 7940
TIME...MOT...LOC 2100Z 335DEG 8KT 3344 7934

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

IGB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:16 PM EDTFlash Flood Warning Considerable damage threatILMBladen, Columbus, Robeson3 hr
Aug 10, 9:12 PM EDTRiver Flood WarningILMBladen61 hr
Aug 11, 2:43 AM EDTFlood WatchILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson19 hr
Aug 11, 2:26 PM EDTAreal Flood AdvisoryILMBrunswick64 min
Aug 11, 2:28 PM EDTAreal Flood AdvisoryILMPender3 hr
Aug 11, 3:38 PM EDTAreal Flood AdvisoryILMBladen, Pender112 min
Aug 11, 4:31 PM EDTFlash Flood WarningILMBladen, Pender5 hr
Aug 11, 5:24 PM EDTAreal Flood AdvisoryILMColumbus3 hr

Nearby

Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.